Library Header Image
LSE Research Online LSE Library Services

The tail index of exchange rate returns

Schafgans, Marcia M.A. and Koedijk, Kees G (1990) The tail index of exchange rate returns. Journal of International Economics, 29 (1-2). pp. 93-108. ISSN 0022-1996

Full text not available from this repository.
Identification Number: 10.1016/0022-1996(90)90065-T
Item Type: Article
Official URL:
Additional Information: © 1990 Elsevier Science
Divisions: Economics
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Collections > Economists Online
Departments > Economics
Date Deposited: 08 Jul 2008 16:25
Last Modified: 20 Nov 2019 06:14

Actions (login required)

View Item View Item